# SDR DALA2023020901051

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,861 hours, 1,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 CREW REPORT OF LOOSE FIT OF THE 4L DOOR CABIN PRESSURE LIGHT. CORRECTIVE ACTION: 4L DOOR CABIN PRESSURE LIGHT COVER RE-SECURED AS REQUIRED. (2616921)
